MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC123420A
Medical Device Problem Codes Material Frayed (1262); Off-Label Use (1494); Activation Failure (3270)
Health Effect - Clinical Code Unspecified Vascular Problem (4441)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, a patient was treated for a zone 0 chronic dissection using a physician modified gore® tag® thoracic branch endoprosthesis (tbe).The device was modified to create fenestrations for the left common carotid and left subclavian.In the process of performing this modification, the primary sleeve was opened for a 3 cm segment on the side of the device adjacent to the portal.After advancing the device to the transverse thoracic aorta, they realized the device had wire wrap with the innominate wire.They rotated 2-3 times counter-clockwise, realized that was the wrong direction, and rotated the other way.After 10 minutes, the tbe was able to be advanced through the sheath.Once in position, they pulled the deployment line.However, the device did not deploy and remained constrained.The physician tried to snare the partially open end of the tbe device, and pull it back into the dsf, but after 45 minutes they abandoned this.They then removed the dsf and tbe together.The right external and common iliacs were damaged by the graft and repaired using a patch endarterectomy.The procedure was aborted, and no devices were implanted.The patient woke up neuro-intact and in stable condition.The damage to the iliac arteries appears to be the only sequelae due to this incident.The physician attributes the severed deployment line due to the excessive rotation removing the wire wrap.The physicians noticed that the deployment lines looked flattened and frayed at the point they were severed.
 
Additional Manufacturer Narrative
H.6.Investigation findings are waiting for results of evaluation of device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
bryce wargin
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25049241
Report Number2017233-2026-07444
Device Sequence Number21425056
Product Code MIH
UDI-Device Identifier00733132654208
UDI-Public(01)00733132654208(17)270709
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberTAC123420A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight62 KG